Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Sore throat, stomach pain, nausea, appetite loss, thick nasal fluid. Related symptoms?

I have had a really bad sore throat with thick nasal fluid, nausea , loss of appetite for almost a week but last night started to feel hot and sick, this developed into a dull pain in the upper part of my stomach , the triangle area and kept me awake most of night. I am still experiencing this discomfort could there be a connection with the throat symptons. Feel very tired and unwell, no appetite.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
thanks for query.

History seems that it could be acute gastritis with URTI

Need to take antacids like cap Pantoprazole with Domperidone, along with it take any broad spectrum antibiotic like Amoxiclav, Anti inflammatory like Chymoral plus.

Take steam inhalation, that will improve your nasal mucociliary clearance and thin out the nasal discharge.

Thanks a lot, take care.
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor